# SDR DLM88970044

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 1295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEMBRANE CRACKED STA 1295 OUTBOARD CABIN SUBFLOOR, LT SIDE VIEWED FROM BELOW.  STARTED REMOVAL OF SUBFLOOR, REMOVED MEMBRANE, INSTALLED NEW MEMBRANE.  REPAIRED PER SRM 53-05 FIG 100.
